Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem  
Strong openness of multiplier ideal sheaves and optimal L-2 extension 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 967-976
Authors:  Guan, Qi'An;  Zhou, XiangYu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
strong openness conjecture  plurisubharmonic function  multiplier ideal sheaf  optimal L-2 extension theorem  
Characterization of multiplier ideal sheaves with weights of Lelong number one 期刊论文
ADVANCES IN MATHEMATICS, 2015, 卷号: 285, 页码: 1688-1705
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
L-2 extension theorem  Plurisubharmonic function  Lelong number  Multiplier ideal sheaf